MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; EMS BOOM

STERIS CORPORATION HARMONYAIR; EMS BOOM
Model Number HARMONYAIR CEILING BOOMS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site following the reported event to inspect the unit and confirmed that the cover had detached.The cause of the reported event is attributed to user facility personnel bumping the harmonyair ems boom into other equipment.The unit subject of the reported event is pending repairs.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure the cover of their harmonyair ems boom was falling off.The procedures were completed successfully.No report of injury.
 
Additional Manufacturer Narrative
To resolve the issue, the technician replaced the cover.The unit was tested, confirmed to be operating according to specification, and returned to service.While onsite, the technician counseled user facility personnel on the proper use and operation of the harmonyair ems boom, specifically on proper handling of the device.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
EMS BOOM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23794969
Report Number1043572-2025-00113
Device Sequence Number20220401
Product Code FQO
UDI-Device Identifier00724995156718
UDI-Public(01)00724995156718(11)240906
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONYAIR CEILING BOOMS
Device Catalogue NumberHMSLM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown